# SDR SWIA202156467

- Difficulty date: February 21, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE CORRODED L/H WING OUTBD FLAP INBD BUTE DOOR SERRATED STOP ASSY P/N 601R10353-1 (C-CHECK) RO 2/25/2021.  RECIEVED L/H WING OUTBD FLAP INBD BUTE DOOR SERRATED STOP ASSY P/N 601R10353-1 REF CRJ 200 SRM 51-77-00.
